You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1972/74/2
Concerning product of paracompact spaces
Download
PDF
- Concerning product of paracompact spaces
Article
Original scientific text
Title
Concerning product of paracompact spaces
Authors
R. Telgársky
1
Affiliations
Bratislava, Czechoslovakia
Fundamenta Mathematicae
1972/74/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
153-159
Main language of publication
English
Published
1972
Exact and natural sciences
mathematics